Ask an expert
Question

11 Aug 2007

Menstrual problems
I'm 23 and have been on the pill since high school. 3 months ago I stopped using the pill but gained alot of weight and started using it again. I am sexually active and worried that I will fall pregnant. My period came and went last month with a sign of menstruation. I've been using the pill for 2 months. Is this normal? I bought a home pregnancy test and tested negative. I also have nausea for the last 2 weeks. Please help.
Answer 383 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Elzann
No you should see a menstruation bleed on the pill - rather let your GP do a blood pregnancy test and review the pill you are taking.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.